Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 74, Issue 1

Supplement to Random Expected Utility

In this supplement to Gul and Pesendorfer (2005), we extend the analysis of that paper to non-regular random utility functions. We also provide examples that demonstrate the independence of the assumptions in Gul and Pesendorfer (2005) and provide a detailed discussion of the related literature. Specifically, we relate our results to the work of McFadden and Richter (1971), Clark (1995) and Falmagne (1978).

Supplement to "Intersectoral Labor Mobility and the Growth of the Service Sector"

These files contain the data and the computer programs necessary to implement the estimation of the model. The raw data files, from which the moments used in the estimation are derived, are not provided because of their size, but are available on a website provided in readme.txt. Questions should be addressed to Donghoon Lee at [email protected]

Journal News

View